# SDR C2XA05TY013

- Difficulty date: February 7, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 16,313 hours, 14,516 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rivet
- Part number: CR32126
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULE INSPECTION, SMOKING RIVETS WHERE FOUND ON THE BASE OF THE VERTICAL STAB (LEFT AND RIGHT SIDES).  MAINTENANCE REMOVED THE OLD RIVETS, FABRICATED AND INSTALLED DOUBLERS, (4 ON EACH SIDE) I/A/W-EC5510-01109, EMB145-SRM-51-40-02, IC2005-145/1502-A AND IC2005-145/0620.
